# SDR CALA9701606

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG AFT SIDE BRACE ATTACH FITTING BORE CORRODED AND GOUGED AT BS 950.  THE BORE OF THE FITTING WAS ENLARGED TO REMOVE THE PITTING CORROSION AND GOUGES AND A BUSHING WAS INSTALLED IAW ECRA 5310-03616.
